How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 55477
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now

I just accidentally took an extra 80 mg atorvastatin tab

Resolved Question:

hi
I just accidentally took an extra 80 mg atorvastatin tab .... what do you advise? Itried to vomit it up but i don't think it came.
Submitted: 1 year ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 1 year ago.
Thanks for this questionI am guessing you are taking this for your heartThis will not be a big problem Just skip your dose tomorrow.It won't affect you a great dealyou might get some muscle crampsthat is about it
Expert:  Dr. Phil, MD replied 1 year ago.
please don't forget a positive rating.if you have more questions, just reply
Dr. Phil, MD and other Cardiology Specialists are ready to help you

Related Cardiology Questions